GOCE gravity gradients versus global gravity field models
Article first published online: 14 MAR 2012
© 2012 The Authors Geophysical Journal International © 2012 RAS
Geophysical Journal International
Volume 189, Issue 2, pages 846–850, May 2012
How to Cite
Bouman, J. and Fuchs, M. J. (2012), GOCE gravity gradients versus global gravity field models. Geophysical Journal International, 189: 846–850. doi: 10.1111/j.1365-246X.2012.05428.x
- Issue published online: 11 APR 2012
- Article first published online: 14 MAR 2012
- Accepted 2012 February 22. Received 2012 February 22; in original form 2010 December 16
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!